# SDR CALA9701240

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Casting
- Part number: 5935812513
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT MAIN GEAR CASTING CORRODED AFTER REMOVAL OF BUSHING FOR COKE BOTTLE FITTING.  REAMED BORE TO 2.450, REMOVED CORROSION, FABRICATED BUSHING AND INSTALLED IAW ECRA 5740-01794.
